The Central Limit Theorem Under Random Censorship release_odxejrxfvfeqtk7k4ip5atipkq

by Winfried Stute

Published in Annals of Statistics by Institute of Mathematical Statistics.

1995   Volume 23, p422-439

Archived Files and Locations

application/pdf  197.2 kB
file_a4ciuch3zjfshb54wumglbsbma
anson.ucdavis.edu (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1995
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0090-5364
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: cd157ee6-0794-4b89-81b3-3625b9a01489
API URL: JSON